# SDR FDEA201112215408

- Difficulty date: December 21, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N8328U53
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT LOWER CHORD CORRODED.  REMOVED CORROSION IAW SRM 51-10-02 AND FOUND OUT OF LIMITS IAW SRM 53-30-15, FIG 101, DETAIL 3, PAGE 106.  R & R CHORD ASSY IAW SRM 51-40-02, AND DWG 143N8328.  MAJOR REPAIR.
